Atiq ur Rehman


Atiq ur Rehman, PhD
Assistant Professor
Department of Mathematics
COMSATS Institute of Information Technology
Attock - PAKISTAN.

Email: Atiq@MathCity.org, atiq@ciit-attock.edu.pk

Field of Research: Difference and functional equations, Real functions, Inequalities in monotonic and convex functions

Research Article

  1. Ghulam Farid, Atiq Ur Rehman, Summiya Rafique, More on Ostrowski and Ostrowski-Gruss type inequlities, Communications in Optimization Theory, 2017 (2017), Article ID 15, pp. 1-9. (link)
  2. Ghulam Farid, Atiq ur Rehman and Moquddsa Zahra, On Hadamard Inequalities for relative convex functions via fractional integrals, Nonlinear Anal. Forum 21(1) (2016), 77–86. (link)
  3. Ghulam Farid, Atiq ur Rehman, and Moquddsa Zahra. On Hadamard inequalities for k-fractional integrals. Nonlinear Functional Analysis and Applications 21(3) (2016), 463–478. (link)
  4. Atiq Ur Rehman, Muhammad Mudessir, Hafiza Tahira Fazal, and Ghulam Farid. Petrović’s inequality on coordinates and related results. Cogent Mathematics 3(1), (2016): 1227298. (link)
  5. G. Farid, Atiq Ur Rehman and J. Pečarić, On generalization of K-divergence, its order relation with J-divergence and related results, Proyecciones, 35(4), (2016), 383–395. (link)
  6. Atiq ur Rehman, and Ghulam Farid, On Chebyshev Functional and Ostrowski-Grus Type Inequalities for Two Coordinates, Int. J. Analysis Appl., 12(2), (2016), 180-187. (link)
  7. G. Farid, and Atiq ur Rehman, Generalization of the Fejér-Hadamard’s Inequality for Convex Function on Coordinates, Commun. Korean Math. Soc. 31(1) (2016), 53–64 (link)
  8. G. Farid, M. Marwan, and A. U. Rehman, Fejer-Hadamard inequality for convex functions on the coordinates in a rectangle from the plane, Int. J. Analysis Appl. 10(1) (2016), 40-47. (link)
  9. G. Farid, M. Marwan and Atiq ur Rehman, New mean value theorems and generalization of Hadamard inequality via coordinated m-convex functions, J. Inequal. Appl. 2015 (2015) Article ID 283, 11pp (link)
  10. K.M. Awan, J. Pečarić, Atiq ur Rehman, Steffensen’s generalization of Chebyshev inequality, Journal of Mathematical Inequalities, 9 ( 1), (2015), 155-163. (Link)
  11. S.I. Butt, J. Pečarić, Atiq ur Rehman, Non–symmetric Stolarsky means, Journal of Mathematical Inequalities, 7, (2), (2013), 227-237. (Link)
  12. J. Pečarić , Atiq Ur Rehman, On Logarithmic Convexity for Giaccardi's Difference, Rad HAZU, 515 (2013), 1–10. (Link)
  13. Saad I. Butt, J. Pečarić and Atiq ur Rehman, Exponential convexity of Petrović and related functional, J. Inequal. Appl. 2011, 89 (2011), (Link)
  14. J. Pečarić and Atiq ur Rehman, On exponential convexity for power sums and related results, J. Math. Inequal. 5, no. 2 (2011), 265–274 (Link)
  15. G. Farid, J. Pečarić and Atiq ur Rehman, On Refinements of Aczél, Popoviciu, Bellman's Inequalities and Related Results, J. Inequal. Appl. 2010, Art. ID 579567, 17 pp (2010). (Link)
  16. J. Jakšetić, J. Pečarić, Atiq ur Rehman, On Stolarsky and related means, Math. Inequal. Appl. 13 (4) (2010), 899–909. (Abstract)
  17. J. Pečarić, Atiq ur Rehman, Giaccardi's inequality for convex-concave antisymmetric functions and applications, Southeast Asian Bull. Math. 36 (2012), 863–874.
  18. M. Anwar, J. Jakšetić, J. Pečarić, Atiq ur Rehman, Exponential convexity, positive semi-definite matrices and fundamental inequalities, J. Math. Inequal. 4, no. 2 (2010), 171–189
  19. J. Jakšetić, J. Pečarić, Atiq ur Rehman, Cauchy means involving Chebyshev functional, Proc. A. Razmadze Math. Inst. 151 (2009), 43–54.
  20. J. Pečarić, Atiq ur Rehman, Cauchy means introduced by an inequality of Levin and Stečkin, East J. Approx. 15 (2009), no. 4, 515–524.
  21. J. Pečarić, Atiq ur Rehman, On logarithmic convexity for power sums and related results. II, J. Inequal. Appl. 2008, Art. ID 305623, 12 pp. (Link)
  22. J. Pečarić, Atiq ur Rehman, On logarithmic convexity for power sums and related results, J. Inequal. Appl. 2008, Art. ID 389410, 9 pp. (Link)

Send a message

Advertisement: